Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 47, NWS Cleveland, OH

July 27, 2013

NWS Cleveland, OH issued this small craft advisory at Jul 27, 2013, 4:06 PM EDT. It took effect at Jul 27, 2013, 10:00 PM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2013, 4:06 PM EDT (20:06 UTC)
In effect from
Jul 27, 2013, 10:00 PM EDT
Expired
Jul 29, 2013, 10:00 PM EDT
In force
48 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WHUS71 KCLE 272006
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
406 PM EDT SAT JUL 27 2013

LEZ144>149-280415-
/O.NEW.KCLE.SC.Y.0047.130728T0200Z-130729T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
406 PM EDT SAT JUL 27 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EDT MONDAY. 

WINDS AND WAVES: A COLD FRONT WILL MOVE ACROSS LAKE ERIE THROUGH
MIDNIGHT. WINDS WILL SHIFT AROUND TO THE WEST AND INCREASE AS IT
PASSES. THIS WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET. THE
WESTERLY WINDS WILL CONTINUE FROM THE WEST THROUGH SUNDAY NIGHT
WITH 3 TO 5 FOOT WAVES ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
8 follow-up statements
962 
WHUS71 KCLE 280231
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1031 PM EDT SAT JUL 27 2013

LEZ144>149-281045-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-130729T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1031 PM EDT SAT JUL 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. 

WINDS AND WAVES: A COLD FRONT WILL CONTINUE TO MOVE EAST ACROSS LAKE
ERIE OVERNIGHT. WINDS WILL SHIFT AROUND TO THE WEST AND INCREASE
AS IT PASSES. THIS WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET. THE
WESTERLY WINDS WILL CONTINUE FROM THE WEST THROUGH SUNDAY NIGHT
WITH 3 TO 5 FOOT WAVES ANTICIPATED. WATERSPOUTS WILL ALSO BE
POSSIBLE FROM SUNDAY INTO MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
181 
WHUS71 KCLE 280821
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
421 AM EDT SUN JUL 28 2013

LEZ144-145-280930-
/O.CAN.KCLE.SC.Y.0047.000000T0000Z-130729T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
421 AM EDT SUN JUL 28 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WAVES WILL BE 2 TO 4 FEET TODAY AND CONTINUE INTO TONIGHT WITH
SOUTHWEST WINDS OF 10 TO 20 KNOTS. IT IS POSSIBLE THAT A SMALL
CRAFT ADVISORY MAY BE NEEDED ON MONDAY AS THE WINDS INCREASE.

WATERSPOUTS WILL BE POSSIBLE LATE TODAY INTO MONDAY.

$$

LEZ146>149-281630-
/O.EXT.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
421 AM EDT SUN JUL 28 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT MONDAY.

WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS THIS MORNING WILL
CAUSE 3 TO 5 FOOT WAVES. AS THE WINDS BECOME SOUTHWEST THE WAVES
COULD DECREASE FOR A TIME AND THEN INCREASE AGAIN TONIGHT. THE
WINDS WILL INCREASE TO 15 TO 25 KNOTS ON MONDAY AND CAUSE 4 TO 6
FOOT WAVES. THE WINDS AND WAVES WILL START DECREASING MONDAY NIGHT.

WATERSPOUTS WILL ALSO BE POSSIBLE LATE THIS AFTERNOON INTO
MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
215 
WHUS71 KCLE 281331
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
931 AM EDT SUN JUL 28 2013

LEZ146>149-282145-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
931 AM EDT SUN JUL 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL CAUSE WAVES
  AROUND 4 FEET. THE WINDS WILL INCREASE TO 15 TO 25 KNOTS BY
  SUNRISE ON MONDAY AND CAUSE 4 TO 6 FOOT WAVES. THE WINDS AND
  WAVES WILL START DECREASING MONDAY NIGHT.

WATERSPOUTS WILL ALSO BE POSSIBLE LATE THIS AFTERNOON INTO
MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
212 
WHUS71 KCLE 282053
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
453 PM EDT SUN JUL 28 2013

LEZ146>149-290500-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
453 PM EDT SUN JUL 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL CAUSE WAVES
  AROUND 4 FEET. THE WINDS WILL INCREASE TO 15 TO 25 KNOTS BY
  SUNRISE ON MONDAY AND CAUSE 4 TO 6 FOOT WAVES. THE WINDS AND
  WAVES WILL START TO DECREASE MONDAY NIGHT.

WATERSPOUTS WILL ALSO BE POSSIBLE LATE THIS AFTERNOON INTO
MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
002 
WHUS71 KCLE 290206
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 PM EDT SUN JUL 28 2013

LEZ146>149-291015-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1006 PM EDT SUN JUL 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO
  WESTERLY ON MONDAY. WAVES OF 3 TO 5 FEET OVERNIGHT WILL INCREASE
  TO 4 TO 6 FEET ON MONDAY. THE WINDS AND WAVES WILL START TO
  DECREASE MONDAY NIGHT.

* WATERSPOUTS WILL ALSO BE POSSIBLE OVERNIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
730 
WHUS71 KCLE 290743
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 AM EDT MON JUL 29 2013

LEZ146>149-291600-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
343 AM EDT MON JUL 29 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO
  THE WEST TODAY. WAVES WILL BUILD TO 3 TO 6 FEET. THE WINDS AND
  WAVES WILL START TO DECREASE THIS EVENING.

* WATERSPOUTS WILL ALSO BE POSSIBLE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
473 
WHUS71 KCLE 291433
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1033 AM EDT MON JUL 29 2013

LEZ146>149-292245-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1033 AM EDT MON JUL 29 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO
  THE WEST TODAY. WAVES WILL BUILD TO 3 TO 6 FEET THIS AFTERNOON
  AND CONTINUE UNTIL LATE THIS EVENING.

* WATERSPOUTS WILL ALSO BE POSSIBLE TODAY...MAINLY FROM WILLOWICK
  EAST TO RIPLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
211 
WHUS71 KCLE 291946
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT MON JUL 29 2013

LEZ146>149-300200-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-130730T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
346 PM EDT MON JUL 29 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS AND WAVES OF 3 TO
  6 FEET WILL BEGIN TO DIMINISH LATE THIS EVENING AS HIGH PRESSURE
  MOVES OVER THE LAKE. WAVES ARE EXPECTED TO DIMINISH TO 1 TO 3
  FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 27, 3:36 PM EDT, 30 minutes earlier.

Area forecast discussion, Jul 27, 3:36 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EDT SAT JUL 27 2013

.SYNOPSIS...
LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL DRAG A COLD FRONT
ACROSS THE AREA TONIGHT.  SEVERAL SHORT WAVE TROUGHS WILL MOVE
ACROSS THE AREA SUNDAY INTO MONDAY.  HIGH PRESSURE WILL BUILD OVER
THE AREA MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT JUST INTO NW OHIO.  MARGINAL INSTABILITY AHEAD OF THE
FRONT WITH CAPES HOVERING AROUND 1000 J/KG.  SHEAR HAS DIMINISHED AS
WARM FRONT HAS NOW MOVED INTO CENTRAL PA.  TIME COLD FRONT INTO TOL
AREA TOWARD 00Z WHILE MODELS FINALLY MOVE COLD FRONT EAST OF THE
AREA TOWARD DAYBREAK SUNDAY.  THAT SAID SHOWERS OVER THE EASTERN
HALF OF THE AREA WILL MOVE EAST OF THE AREA THIS EVENING FOLLOWED BY
SCATTERED TSRA NEAR THE FRONTAL BOUNDARY.   PRECIP WILL BE ENHANCED
TONIGHT BY AN UPPER LEVEL SHORT WAVE MOVING ACROSS THE AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL LAKES INTO MONDAY.
BY SUNDAY THE COLDER AIR WILL MOVE OVER THE AREA...AS 850 MB TEMPS
DIP TO 8C BY DAYBREAK SUNDAY.  THIS WILL USHER IN BELOW NORMAL
TEMPS.  THIS COMBINED WITH A SERIES OF SHORTWAVES THAT WILL MOVE
THROUGH THE LONGWAVE TROUGH SUNDAY INTO MONDAY...WILL PRODUCE A
CHANCE OF SHOWERS INTO MONDAY.  WITH A WEST TO SOUTHWEST FLOW OVER
THE LAKE A BETTER CHANCE ALONG THE EASTERN ERIE LAKESHORE.  A CHANCE
OF TSRA WITH TEMPERATURE DIFFERENCE BETWEEN LAKE AND THE 850 MB
LEVEL HOVERING AROUND -16C. KEPT CHANCE OF TSRA INTO MONDAY. HIGH
PRESSURE FINALLY NUDGES OVER THE AREA MONDAY NIGHT USHERING IN DRIER
CONDITIONS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
UPPER LEVEL TROUGH WILL BE DIGGING INTO THE WESTERN GREAT LAKES ON
WEDNESDAY. THIS MAY DIRECT A PIECE OF JET ENERGY OVER THE REGION
WITH ISOLATED TO LOW END SCATTERED THUNDER POSSIBLE. THE BETTER
CHANCES MAY BE WEDNESDAY NIGHT INTO THURSDAY. HOWEVER THE ECMWF HAS
IT MORE OF A THURSDAY EVENT. CHANCES OF THUNDER WILL REMAIN IN THE
FORECAST THROUGH THURSDAY AS THE UPPER TROUGH  AND COLD FRONT PASS
OVER THE REGION.

HIGHS WILL BE NEAR SEASONAL AVERAGES FOR WEDNESDAY THROUGH FRIDAY.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
THERE HAS BEEN AN AREA OF LIGHT...MAYBE POCKETS OF
MODERATE...SHOWERS OVER MUCH OF NORTHERN OHIO INTO NW PA SO FAR
TODAY. THIS HAS MOISTENED THE ATMOSPHERE UP WITH MVFR CEILINGS
ACROSS MUCH OF THE REGION. THERE HAVE ALSO BEEN AREAS OF IFR IN THE
HEAVIER SHOWERS. THESE TRENDS WILL CONTINUE THROUGH THE AFTERNOON
AS A COLD FRONT MOVES INTO THE REGION. AS OF 1730Z THE FRONT WAS
JUST INTO NW OHIO. CONVECTION HAS BEEN DEVELOPING ALONG THE FRONT.
HOWEVER WITH LIMITED INSTABILITY IT APPEARS THAT THE THUNDERSTORMS
SHOULD REMAIN BELOW SEVERE LEVELS...BUT THERE MAY BE SOME LOCALLY
HIGHER WIND GUSTS AND HEAVY DOWNPOURS WITH THE STRONGEST STORMS. HAVE
GONE WITH A 2 TO 3 HOUR WINDOW OF THUNDERSTORMS ALONG AND AHEAD OF
THE FRONT. WINDS WILL SHIFT TO THE WEST IN THE WAKE OF THE FRONT
WITH CEILINGS AT LEAST BRIEFLY LIFTING. AS THE COLDER AIR FLOWS
OVER THE LAKE IT APPEARS MVFR CEILINGS WILL RETURN. CEILINGS WILL
BEGIN TO LIFT AFTER SUNRISE ON SUNDAY BUT IT WILL BE SLOW. EASTERN
AREAS MAY NOT SEE VFR CONDITIONS UNTIL LATE SUNDAY AFTERNOON.

.OUTLOOK...AREAS OF NON-VFR POSSIBLE SUNDAY INTO MONDAY.

&&

.MARINE...
COLD FRONT IS MOVING ONTO THE WESTERN END OF LAKE ERIE AS OF 330 PM.
AS THE FRONT PASSES WINDS WILL SHIFT AROUND TO THE WEST AND
INCREASE. THIS WILL CAUSE WAVES TO BUILD INTO THE EVENING FROM THE
ISLANDS EASTWARD TO RIPLEY. SINCE WAVES WILL LIKELY REACH 3 TO 5
FEET WE WILL HOIST A SMALL CRAFT ADVISORY THAT WILL THEN BE IN
EFFECT THROUGH SUNDAY NIGHT. THERE IS A POSSIBILITY THAT THE COLDER
AIR FLOWING ACROSS THE LAKE WILL KEEP WINDS UP INTO MONDAY AND THE
SMALL CRAFT ADVISORY WOULD THEN BE EXTENDED. HIGH PRESSURE WILL TAKE
CONTROL BY TUESDAY BUT ANOTHER WEAK STORM SYSTEM WILL AFFECT THE
LAKE WEDNESDAY NIGHT INTO THURSDAY.

THE COLDER CORE OF THE UPPER LEVEL LOW MOVING OVER THE WARM WATERS
MAY ALSO HELP SET THE STAGE FOR SOME WATER SPOUTS...ESPECIALLY
MONDAY MORNING. LATER SHIFTS MAY NEED TO ADD THIS INTO THE FORECAST
OVERNIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Jul 27, 4:35 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
435 AM EDT SAT JUL 27 2013

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-281100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
435 AM EDT SAT JUL 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

In the hours before

Special weather statement, Jul 27, 2:37 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
237 PM EDT SAT JUL 27 2013

OHZ003-271915-
LUCAS-
237 PM EDT SAT JUL 27 2013

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN LUCAS COUNTY...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF SWANTON...OR 8 MILES
SOUTHWEST OF SYLVANIA...MOVING EAST AT 25 MPH. THIS THUNDERSTORM MAY
PRODUCE WIND GUSTS UP TO 45 MPH. THE STORM MAY MOVE NEAR THE CITIES
OF HOLLAND...SYLVANIA...TOLEDO AND OREGON.
Special weather statement, Jul 27, 3:29 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT SAT JUL 27 2013

OHZ003-272000-
LUCAS-
329 PM EDT SAT JUL 27 2013

...SPECIAL WEATHER STATEMENT FOR LUCAS COUNTY UNTIL 400 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOLLAND...OR 7 MILES SOUTH OF SYLVANIA...
MOVING NORTHEAST AT 30 MPH.

SMALL HAIL AND WIND GUSTS TO 45 MPH ARE EXPECTED WITH THIS STORM.

LAPLANTE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:50 PM EDTSpecial Marine WarningCLE85 min

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.